Nonlinear Analysis and Differential Equations

Nonlinear Analysis and Differential Equations is publishing research papers in the area of nonlinear analysis, ordinary differential equations, partial differential equations and related applications.

Editorial office e-mail: nade@m-hikari.com

Editor-in-Chief: Fuyi Xu, Shandong University of Technology, P.R. China

Papers submitted to Nonlinear Analysis and Differential Equations are screened for plagiarism using software based tools for plagiarism detection.

The articles published in Nonlinear Analysis and Differential Equations are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Recent Articles

Pascal Stiefenhofer, Peter Giesl, Heiko Wagner
      A system of inverted nonsmooth pendula: modelling an elderly person stepping over an obstacle
      Nonlinear Analysis and Differential Equations, Vol. 7, 2019, no. 1, 17-32

Simeon Kiprono Maritim
      Modified Crank-Nicholson based methods on the solution of 1-d heat equation
      Nonlinear Analysis and Differential Equations, Vol. 7, 2019, no. 1, 33-37

Namik Yener
      Conditions for superposition properties for certain classes of nonlinear partial differential equations
      Nonlinear Analysis and Differential Equations, Vol. 7, 2019, no. 1, 39-51

Nonlinear Analysis and Differential Equations

Bibliographic Information:

ISSN: 1314-7587 (online)
ISSN: 2367-4814 (print)

doi:10.12988/nade